are my stomach issues due to anxiety?

Digestion/Stomach/Bowels

I have been going to the doctors for months now at first for anxiety/panic attacks which slowly went away after a month and then right after that finished then i had stomach issues which doctors thought was gastritis. i was on lansoprazole for 2.5 weeks until i noticed more side effects than actual help. no medication i have recieved has worked and now im 10 days off ppis and again have a loss of appetite, off stomach feeling and now chest pain and breathing difficulties. the doctor said its very unusual and put me on diazepam for 1 week to see if there’s a psychological link maybe, has anyone got any ideas or advice? i am 18 year old female. i also had severe bloating during ppis, but the chest pain is concerning me and small eating, all tests such as blood, urine and stool came back all clear.

Posted Aug 4, 2025, 7:15 PM UTC

11
Loading comments…